# SDR AALA202201032145

- Difficulty date: December 30, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N925NN
- Make and model: Boeing 737*
- Aircraft serial: 31169
- Aircraft time: 26,197 hours, 10,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 16C EMERGENCY EXIT LIGHT CAME DETACHED FROM THE SEAT AT 16C. SECURED EMERGENCY EXIT LIGHT.
